MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number MV-F402627
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Thrombosis/Thrombus (4440)
Date of Event 05/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Intraprocedural and post-procedural images were not provided.The reported event could not be confirmed.The instructions for use identifies thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the patient had a thrombotic occlusion and vertebral artery aneurysm.Three days after the stenting, paralysis was observed in the pica territory.Angiography revealed an occlusion of the stented part of the vertebral artery where the fred was implanted.During stenting, the patient was confirmed to be a low responder to clopidogrel, so cilostazol was administered instead of aspirin.No other additional treatment was performed.The patient was reported to be in a "serious condition," but they recovered.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12072300
Report Number2032493-2021-00258
Device Sequence Number14434736
Product Code OUT
UDI-Device Identifier00842429106709
UDI-Public(01)00842429106709(11)190507(17)220430(10)190507547M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberMV-F402627
Device Lot Number20040254J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;